CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
ON THE CONTINUOUS PERIODIC WEAK SOLUTIONS OF BOUSSINESQ EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2018, 卷号: 50, 期号: 1, 页码: 1120-1162
Authors:  Tao, Tao;  Zhang, Liqun
Favorite  |  View/Download:70/0  |  Submit date:2018/07/30
Boussinesq equations  continuous periodic weak solutions  prescribed kinetic  
Markov selection and W-strong Feller for 3D stochastic primitive equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 10, 页码: 1873-1900
Authors:  Dong, Zhao;  Zhang, RangRang
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
primitive equations  Markov selection  W-strong Feller  
markovselectionandwstrongfellerfor3dstochasticprimitiveequations 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 10, 页码: 1873
Authors:  Dong Zhao;  Zhang Rangrang
Favorite  |  View/Download:86/0  |  Submit date:2020/01/10